# SDR IPXA2020061976683

- Difficulty date: June 16, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 60,974 hours, 20,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SWITCH WILL NOT STAY IN ARMED POSITION WITH SWITCH GUARD DOWN  .R&R EMRGENCY LIGHTS CONTROL PANEL IAW AMM 33-51-08-004-002 AND AMM 33-51-08-404-010.
